# SDR UPS96421143

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Aft Cargo Compt
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER CARGO LT BLINKED ON BRIEFLY ACCOMPANIED BY A BELL.  ALL OTHER INDICATIONS WERE NORMAL.      REMOVED AND REPLACED 6 AFT SMOKE DETECTORS, OPS CHECK GOOD.
